# SDR SWIA202053372

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CROSSBEAM AT FS 280.00 IS CORRODED.  C-CHECK RO 10/16/2020.  REPLACED RT CROSSBEAM AT FS 280, REF CRJ-700 SRM.  COMPLIED WITH TASK CARD.
